# SDR QXEA2012081800821

- Difficulty date: August 18, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fairing
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD WING TO FUSELAGE TOUCHDOWN FAIRING HAS MULTIPLE DENTS BETWEEN STATIONS X301.000 AND 341.000.   DENTS FOUND TO EXCEED LIMITS OF RD 8/4-53-2231.  CONFIRMED DENTS IN ALUMINUM PORTION OF FAIRING, CRACK FREE REF NTM 51-00-06-910-801 PT 1.  INSPECTED COMPOSITE PORTION OF FAIRING REF NTM 51-00-05-910-801 PT 1.  MULTIPLE DISBONDS AND DELAMINATIONS NOTED.  REPAIRED COMPOSITE PORTION OF FAIRING IAW RD 8/4-53-4659.  PERFORMED RESISTENCE CHECK AND APPLIED SURFACE PROTECTION IAW RD 8/4-53-4659.  COMPLIED WITH TASK CARD RD 8/4-53-4659.
